Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 274783, 11 pages
Research Article

Pseudovaluations on WFI Algebras

1Department of Mathematics Education (and RINS), Gyeongsang National University, Chinju 660-701, Republic of Korea
2Department of Mathematics, Hanyang University, Seoul 133-791, Republic of Korea
3Department of Mathematics Education, Chinju National University of Education, Chinju 660-756, Republic of Korea

Received 24 August 2011; Accepted 21 October 2011

Academic Editor: Hee Sik Kim

Copyright © 2012 Young Bae Jun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Bae Jun, Min Su Kang, and Eun Hwan Roh, “Pseudovaluations on WFI Algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 274783, 11 pages, 2012. doi:10.1155/2012/274783